# SDR ASOA201101730

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 16,526 hours, 11,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 683.5-836.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9 BTWN FS 683.50 AND 836.50 CORRODED BEYOND ALLOWABLE LIMITS.   REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.  INSTALLED SEAT TRACK IAW AMM TASK 53-0-49-400-801.
